The article you requested is
Transient, Paroxysmal, Shock-Like Paresthesias Associated With Paroxetine Initiation
J Clin Psychiatry 1997;58:175-176 [letter]
Copyright 1997 Physicians Postgraduate Press, Inc.
To view this item, select one of the options below.
Purchase this PDF for $30
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($129) or print + online ($166 individual).
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send an email
Letter to the Editor
Sir: We report three cases of transient, paroxysmal, shocklike
paresthesias associated with the initiation of paroxetine
Case 1. Ms. A, a 25-year-old Hispanic woman diagnosed by
DSM-IV criteria with a major depressive episode and associated
anxiety, was placed on paroxetine 20 mg/day. For the first 3
days, shortly after taking her morning 20-mg dose, she experienced facial paresthesias of a mild, electric-shock-like nature
that were also associated with the subjective sense of facial
twitching. Each episode lasted approximately 5 minutes.